# SDR DALA1219476302

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK, CORROSION WAS NOTED ON THE LT UPPER DECK EMERGENCY EXIT DOOR SILL, STA 685, STR 13L.  ER/A 500558-14 SECTION I WAS COMPLETED AT THAT TIME.  FOLLOW ON ACTION IS REQUIRED FOR THIRD STAGE APPROVAL.
